Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Periodic solutions for singular Liénard equations with indefinite weight

Year:    2018

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 3 : pp. 223–228

Abstract

Abstract In this paper, the problem of periodic solutions is studied for singular Liénard equations

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22448

Journal of Information and Computing Science, Vol. 13 (2018), Iss. 3 : pp. 223–228

Published online:    2018-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: